# SDR CA130118010

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,085 hours
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) RT ENGINE APR ON N1 GAUGE MESSAGE ON TAKEOFF ROLL, REJECTED TAKEOFF AT BETWEEN 80-100 KNOTS, WAS A NOTICABLE SHUTTER IN THE AIRFRAME WHEN MESSAGE OCCURRED,  NO OTHER ABNORMALITIES WITH PARAMETERS NOTED BY CREW, DAMAGE FOUND ON COMPRESSOR BLADES, ENGINE RMOVAL IN PROGRESS MORE DETAILS TO FOLLOW WHEN ENGINE IS SENT TO REPAIR FACILITY.
